MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "after the catheter inserted into the patient, the pump alarmed helium leakage 2.After remove the catheter, the end of balloon is bent.Change the new catheter".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4) returned for investigation was a 40cc 7.5fr ultraflex intra-aortic balloon catheter (iabc) without the original packaging carton.The sample was returned in a cardboard box and was in a bio-hazard bag.Upon return, the device was in two separate sections.The first section included the iabc distal tip, the bladder membrane, and a portion of the outer lumen.The bladder was fully unwrapped.The central lumen was noted bent at approximately 10cm and 12cm from the distal tip.The central lumen was noted kinked at approximately 25cm from the distal tip.The outer lu-men was noted damaged, consistent with being cut at approximately 31.5cm from the distal tip.Dried blood was noted on the exterior surfaces of the returned sample.Dried blood was noted within the helium pathway.The second section included a portion of the outer lumen and the iabc bifurcate.The one-way valve was tethered to the short driveline tubing.Dried blood was noted on the exterior surfaces of the returned sample.Dried blood was noted within the helium pathway.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifica tions prior to release.The reported complaint for "the pump alarmed helium leakage" is confirmed based on visual in-spection.During the investigation of the returned device, blood was noted within the helium pathway which indicates a helium loss alarm could have occurred.Due to the returned state of the device, it could not be confidently determined what initially caused the complaint.Based on a review of the device history record (dhr), the product met specification upon release; however, specifications were not met due to the blood in helium pathway.The root cause of the complaint is undetermined.This will be monitored for any developing trends.
 
Event or Problem Description
It was reported "after the catheter inserted into the patient, the pump alarmed helium leakage 2.After remove the catheter, the end of balloon is bent.Change the new catheter".No patient injury or consequence reported.The patient's current condtition is reported as "fine".

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24433275
Report Number3010532612-2026-00149
Device Sequence Number13322969
Product Code DSP
UDI-Device Identifier10801902145748
UDI-Public(01)10801902145748(11)250317(17)270228(10)18F25C0052(21)
Combination Product (Y/N)N
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-06840-U
Device Lot Number18F25C0052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age62 YR
Patient SexMale